Parametric and Non-Parametric Minima.
Manuscripta mathematica, Tome 48 (1984), pp. 103-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
local minimum, non-parametric area functional, hypograph, Caccioppoli set, divergence theorem
@article{MM2_1984__48_155021,
author = {Gabriele Anzellotti},
title = {Parametric and {Non-Parametric} {Minima.}},
journal = {Manuscripta mathematica},
pages = {103--116},
year = {1984},
volume = {48},
zbl = {0564.49026},
url = {http://geodesic.mathdoc.fr/item/MM2_1984__48_155021/}
}
Gabriele Anzellotti. Parametric and Non-Parametric Minima.. Manuscripta mathematica, Tome 48 (1984), pp. 103-116. http://geodesic.mathdoc.fr/item/MM2_1984__48_155021/